# SDR SWAA2022031167291

- Difficulty date: July 11, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING; I/B FIXED T/E PANEL 551FB; MOUNT ANGLE IS BROKEN . (STREAMER) / REMOVED ATTACH BRACKET P/N 287A9152-23 @ L/H WING; I/B FIXED; T/E PANEL 551FB. LOCATED & DRILLED NEW BRACKET. INSTALLED NEW BRACKET. ALL ACTIONS ARE IAW B737 SRM'S 51-40-02-0G-0; 51-40-05-0G-0; 51-40-06-0G-0; & BOEING DWG #115A2710 REV B
